# SDR MASA2015082112332

- Difficulty date: August 22, 2015
- Submitted: August 23, 2015
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 30,750 hours, 24,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN SW ROW 14, 1 OF 5 LIGHT BULBS INOPERATIVE.
